# SDR UALA2012112006702

- Difficulty date: November 18, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 56,582 hours, 6,781 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH BROKEN.  CONFIRMED LIGHT SWITCH OK, SWITCH GUARD BROKEN.  REPLACED SWITCH GUARD IN FLT DECK.
